# SDR UALA2011082604561

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,519 hours, 21,260 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 1L POWER ASSIST BOTTLE PRESS LOW.  PRESSURE GAUGE NEEDLE IS TO THE RIGHT OF THE GREEN BAND NO MORE THAN ONE NEEDLE WIDTH.  OK FOR 25 HOUR UNTIL REPLACED.  REPLACED POWER RESERVOIR.  ACP SAFETY AND SECURITY PER MM, NO DEFECTS FOUND.
